Alert archive / New Jersey / Small Craft Advisories in 2019
Small Craft Advisory 42, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Apr 11, 2019, 5:22 AM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2019, 5:22 AM EDT (09:22 UTC)
- Expired
- Apr 11, 2019, 9:13 AM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
139 WHUS71 KPHI 110922 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 522 AM EDT Thu Apr 11 2019 ANZ431-451>455-111400- /O.NEW.KPHI.SC.Y.0042.190411T0922Z-190411T1400Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 522 AM EDT Thu Apr 11 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect until 10 AM EDT this morning. * WINDS AND SEAS...Northeast winds 15 to 20 kt with gusts up to 25 kt. Seas 2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
1 follow-up statement
976 WHUS71 KPHI 111313 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 913 AM EDT Thu Apr 11 2019 ANZ431-451>455-111415- /O.CAN.KPHI.SC.Y.0042.000000T0000Z-190411T1400Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 913 AM EDT Thu Apr 11 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Mount Holly has cancelled the Small Craft Advisory. $$ Kruzdlo
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Apr 11, 3:58 AM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Apr 11, 3:58 AM EDT, 1 hour 24 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 358 AM EDT Thu Apr 11 2019 .SYNOPSIS... High pressure builds in from the north and west today, then moves offshore tonight. Low pressure over the Midwest lifts into the Great Lakes on Friday. A warm front lifts through the Northeast late Friday, followed by a cold front Friday night as the low passes well north of the region. Another storm system will affect the mid- Atlantic and Northeast late in the weekend and for the start of the new week. High pressure returns for Tuesday and Wednesday. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... High pressure continues to nose its way into our area from the north into today, before a piece of the high pressure reinforces itself offshore of New Jersey by this afternoon. This will allow for winds to shift to the southeast by the afternoon, which should keep temperatures from warming too much during the day. Multiple short waves will move across the area through today, while a weak surface trough lifts northward well west of the area. Cloud cover will be on the increase at times today, although it likely won't be overcast the whole day. Some light showers try to make their way into our area during the day, however, we are expecting a dry forecast across the area today. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/... The high pressure will move well to our east overnight tonight, allowing return flow to develop across the area. Clouds cover will be on the increase tonight, while they lower through the overnight hours into early Friday morning as moisture gets trapped under a developing inversion. It is possible that areas of drizzle or light rain, as well as patchy fog, develop could develop late tonight into early Friday morning as this low level moisture increases across portions of the area, especially across portions of eastern Pennsylvania and northern New Jersey. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... High pressure centered over the western Atlantic will continue to drift out to sea on Friday. Meanwhile, strong low pressure over the Midwest will slowly lift to the north and east into the Great Lakes by late Friday, and then into central Canada Friday night. A warm front will develop out ahead of the storm, and that front lifts north through the region throughout the day. Most of Friday should be dry, but showers develop late Friday and Friday evening with the passage of the warm front. As low pressure passes well north and east of the region, it will drag a cold front through the region Friday night. Since the mid- Atlantic and Northeast will be in the warm sector behind the passage of the warm front, scattered thunderstorms are possible, but not expecting a widespread outbreak since there will not be much in the way of mid or upper level support. Showers taper off Saturday morning as the front moves offshore. The front becomes hung up along the Mason-Dixon line and across southern New Jersey over the weekend as high pressure builds in from the north and west. Some showers and isolated thunderstorms may develop Saturday afternoon, mainly across the Delmarva and southern New Jersey, generally in the area of the stationary boundary. In the meantime, another storm system will organize and develop over Texas and the western Gulf Coast states. This system lifts to the north and east Saturday through Sunday, and a warm front develops out ahead of the system and lifts north through the region on Sunday. The low passes north of the region Sunday night, and this will drag a cold front through the region Sunday night/Monday morning. A warm, humid, and unstable airmass will be in place across the Mid-Atlantic and Northeast Sunday and Sunday night. Surface dewpoints climb well into the 50s and low 60s. 00Z GFS indicating around 500 J/kg SB CAPE, 65-70 kt 0-6 km Bulk Shear, and PWATs over 1.5". Will have to monitor the potential for thunderstorms producing heavy rain and strong, damaging winds with the passage of the cold front. Mid-level shortwaves will pass through the region Monday afternoon, possibly keeping a few more showers in the forecast. High pressure then builds back into the region Tuesday and Wednesday with temperatures at or just above normal levels. && .AVIATION /07Z THURSDAY THROUGH MONDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Today...VFR conditions continue into today, although partly to mostly cloud condition will continue. Winds will shift from the northeast early, to the east-southeast during the day. Tonight...VFR condition start the night off, however, MVFR, then IFR CIGS are expected to develop overnight as moisture pools under a developing inversion. It is possible that some light rain or drizzle, as well as patchy fog, could develop late tonight into early Friday morning across portions of the area, especially across eastern Pennsylvania and northern New Jersey. OUTLOOK... Friday...Patchy morning fog/drizzle, then VFR. Scattered showers late in the afternoon. South winds 15-20 kt with 20-30 kt gusts. Friday night...Sub-VFR conditions in SHRA and scattered TSRA. Patchy fog developing late. South winds 10-15 kt. Saturday...Overall, VFR conditions. Scattered SHRA possible with isolated TSRA in the afternoon for KILG/KMIV/KACY. SW winds 10 kt or less. Saturday night...Sub-VFR possible in fog/stratus. LGT/VRB winds. Sunday...Overall, VFR. SHRA/scattered TSRA developing late. South winds 10 kt or less. Sunday night/Monday...SHRA/scattered TSRA/patchy fog Sunday night/Monday morning. VFR Monday afternoon. South winds 10 kt or less Sunday night, becoming west 15 kt with gusts up to 20 kt Monday afternoon. && .MARINE... Today-tonight...Conditions are expected to remain below advisory levels for today through tonight, although winds could gust around 20 knots at times. OUTLOOK... Friday through Friday night...SCA conditions developing Friday and continuing into Friday night. Showers and scattered thunderstorms developing Friday afternoon. Saturday through Saturday night...Lingering SCA conditions with rough seas on the ocean waters. Sunday...Sub-SCA conditions. Sunday night through Monday...Showers and scattered thunderstorms. SCA conditions developing Sunday night and continuing through Monday. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...MPS Near Term...Robertson Short Term...Robertson Long Term...MPS Aviation...Robertson/MPS Marine...Robertson/MPS
Hazardous weather outlook, Apr 11, 3:49 AM EDT, 1 hour 33 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 349 AM EDT Thu Apr 11 2019 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-121000- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset- Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester- Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 349 AM EDT Thu Apr 11 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-121000- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 349 AM EDT Thu Apr 11 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MPS
Nearby
Small Craft Advisories in New Jersey, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.